# SDR HALA2011123100623

- Difficulty date: December 31, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 98,258 hours, 18,643 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Part number: 0856LU6
- Part serial: 179764
- Condition: Malfunctioned
- Location: Pitot Static
- Part time: 34,774 hours, 6,619 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS.  F/O PILOT EICAS MESSAGE AND OVERHEAD PANEL ANNUNCIATOR LIGHT ON.  R & R F/O PITOT TUBE AND RELAY K310 CURRENT SENSING RELAY, IAW AMM 34-11-01. R & R PROBE AND WDM 30-31-21 RELAY.  OPS TEST GOOD IAW AMM 30-31-00.
